Please use this identifier to cite or link to this item:
|Title:||On cyclic decompositions of complete graphs into tripartite graphs||Authors:||Bunge, R.C.
|Keywords:||cyclic graph decompositions;labelings of tripartite graphs||Issue Date:||2013||Publisher:||Scopus
University of the Thai Chamber of Commerce
|Source:||R.C. Bunge, A. Chantasartrassmee, S.I. ElZanati, C.V. Eynden (2013) On cyclic decompositions of complete graphs into tripartite graphs. Journal of Graph Theory Vol.72 No.1, 90-111.||Abstract:||We introduce two new labelings for tripartite graphs and show that if a graph G with n edges admits either of these labelings, then there exists a cyclic Gdecompositionof K 2nx+1 for every positive integer x. We also show that if G is the union of two vertextdisjoint cycles of odd length, other than C 3∪C 3, then G admits one of these labelings.||URI:||https://scholar.utcc.ac.th/handle/6626976254/3495||Rights:||This work is protected by copyright. Reproduction or distribution of the work in any format is prohibited without written permission of the copyright owner.|
|Appears in Collections:||RSO: Journal Articles|
Show full item record Recommend this item
checked on Jul 11, 2019
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.